MathSciNet Relay Station
MathSciNet bibliographic data
MR1415797 (97m:65202) 65N30 (65F10)
Bramble, James H.; Lazarov, Raytcho D.; Pasciak, Joseph E. A least-squares approach based on a discrete minus one inner product for first order systems. Math. Comp. 66 (1997), no. 219, 935–955.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement